Positive solutions for a class of higher order boundary value problems with fractional q-derivatives JR Graef, L Kong Applied Mathematics and Computation 218 (19), 9682-9689, 2012 | 141 | 2012 |
Existence, multiplicity, and dependence on a parameter for a periodic boundary value problem JR Graef, L Kong, H Wang Journal of Differential Equations 245 (5), 1185-1197, 2008 | 131 | 2008 |
A Variational Approach to a Kirchhoff-type Problem Involving Two Parameters. J Graef, S Heidarkhani, L Kong Results in Mathematics/Resultate der Mathematik 63, 2013 | 93 | 2013 |
Second order singular boundary value problems with integral boundary conditions L Kong Nonlinear Analysis: Theory, Methods & Applications 72 (5), 2628-2638, 2010 | 87 | 2010 |
Existence and uniqueness of solutions for a fractional boundary value problem on a graph JR Graef, L Kong, M Wang Fractional Calculus and Applied Analysis 17, 499-510, 2014 | 84 | 2014 |
Uniqueness of positive solutions of fractional boundary value problems with non-homogeneous integral boundary conditions JR Graef, L Kong, Q Kong, M Wang Fractional Calculus and Applied Analysis 15, 509-528, 2012 | 83 | 2012 |
A periodic boundary value problem with vanishing Green’s function JR Graef, L Kong, H Wang Applied Mathematics Letters 21 (2), 176-180, 2008 | 75 | 2008 |
Existence of positive solutions for BVPs of fourth-order difference equations B Zhang, L Kong, Y Sun, X Deng Applied Mathematics and Computation 131 (2-3), 583-591, 2002 | 72 | 2002 |
Multi-point boundary value problems of second-order differential equations (I) L Kong, Q Kong Nonlinear Analysis: Theory, Methods & Applications 58 (7-8), 909-931, 2004 | 66 | 2004 |
Solutions of second order multi-point boundary value problems JR Graef, L Kong Mathematical Proceedings of the Cambridge Philosophical Society 145 (2), 489-510, 2008 | 54 | 2008 |
Existence of solutions to boundary value problems arising from the fractional advection dispersion equation L Kong Electron. J. Diff. Equ 106 (2013), 1-15, 2013 | 52 | 2013 |
Application of the mixed monotone operator method to fractional boundary value problems JR Graef, L Kong, Q Kong Fract. Calc. Differ. Calc 2, 554-567, 2011 | 52 | 2011 |
Positive solutions for third order semipositone boundary value problems JR Graef, L Kong Applied Mathematics Letters 22 (8), 1154-1160, 2009 | 47 | 2009 |
Second-order boundary value problems with nonhomogeneous boundary conditions (II) L Kong, Q Kong Journal of Mathematical Analysis and Applications 330 (2), 1393-1411, 2007 | 43 | 2007 |
Existence of positive solutions to a higher order singular boundary value problem with fractional q-derivatives JR Graef, L Kong Fractional Calculus and Applied Analysis 16, 695-708, 2013 | 42 | 2013 |
On the lower and upper solution method for higher order functional boundary value problems JR Graef, L Kong, FM Minhós, J Fialho Applicable Analysis and Discrete Mathematics, 133-146, 2011 | 42 | 2011 |
Higher order boundary value problems with ϕ-Laplacian and functional boundary conditions JR Graef, L Kong, FM Minhós Computers & Mathematics with Applications 61 (2), 236-249, 2011 | 41 | 2011 |
Eigenvalues for a fourth order elliptic problem L Kong Proceedings of the American Mathematical Society 143 (1), 249-258, 2015 | 40 | 2015 |
Positive solutions for a semipositone fractional boundary value problem with a forcing term J Graef, L Kong, B Yang Fractional Calculus and Applied Analysis 15 (1), 8-24, 2012 | 40 | 2012 |
Existence and uniqueness of solutions for a fractional boundary value problem with Dirichlet boundary condition J Graef, L Kong, Q Kong, M Wang Electronic Journal of Qualitative Theory of Differential Equations 2013 (55 …, 2013 | 38 | 2013 |